Author Topic: MORNING DREAD...  (Read 3696 times)

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #10 on: July 05, 2020, 06:09:17 pm »
It takes a while to work but your probably through the worst of the side effects .I might have to switch my meds up about!do you ever you ever wake up with terrible nauseu along with the anxiety? I wake up so anxious and feeling like I'm about to throw up and sick as heck!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #11 on: July 05, 2020, 10:18:05 pm »
About Nausea I felt it today but normally wake up with a feeling in my stomach I can not explain in words.Just hellish.Anxiety would be an understatement, terror matches better for the description. I tell you this benzo beast is sick.Been fighting it since 2018 but it won't late up easy.
We gotta keep fighting though.No option.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #12 on: July 05, 2020, 10:27:36 pm »
For sure man once we get through this we will never take being healthy for grantit. How you doing today? I'm going back to work tomorrow after 2 months so I'm really anxious sort of freaking out but I guess I'll get readjusted after a couple of weeks..
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #13 on: July 06, 2020, 07:53:33 am »
I worked all through my taper .It was the hardest thing I did.I dreaded mondays.I dreaded mornings. But the beauty of it is the mind readjusts itself and adapts.
How long do you start feeling good in the morning?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #14 on: July 06, 2020, 07:55:41 am »
A good morning to you. Woke up feeling a burning pain from my stomach to my feet. It burns to the bone.The anxiety is not much as for now as I have learned to live with it.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #15 on: July 06, 2020, 12:55:01 pm »
Good morning ! I feel the burning more on my skin. Would tylonol help the burning pain you think? And good that the anxiety is more under control for you that's the worst part! Getting ready for work feel like throwing up  let's get this over with lol
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #16 on: July 06, 2020, 05:28:38 pm »
Tylenol is an opiod used to relieve chronic pain. I wouldn't take that for this as it is mad addictive. With work you just have to ride it out.
Does Lithium help.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #17 on: July 06, 2020, 09:00:07 pm »
true that about the tylenol. the lithium help abit to stabilise my mood as i alreeady have pretty bad depression without the withdrawls. apparently low doses of lithium are good for when an ssri isnt working that well it can actually boost the effects of of the ssri or so they say. does the burning feeling last all day?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #18 on: July 06, 2020, 09:28:22 pm »
As crazy as this sounds the mornings are the best part of my day , as little as 4 months ago I had that terrible doom and gloom every morning for around 14 months , I never thought it would go away but it did .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: MORNING DOOM AND GLOOM I.E TERRODOM
« Reply #19 on: July 06, 2020, 09:38:01 pm »
[...] what did you do to help mornings.I wake feeling like practice. It messes all the feel of the evening. What do u do always when you wake up.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.